umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Boundary Harnack inequalities for operators of p-Laplace type in Reifenberg flat domains
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2008 (English)In: Perspectives in Partial Differential Equations, Harmonic Analysis and Applications: A Volume in Honor of Vladimir G. Maz'ya's 70th Birthday / [ed] Dorina Mitrea and Marius Mitrea, American Mathematical Society (AMS), 2008, Vol. 79, 229-266 p.Chapter in book (Refereed)
Abstract [en]

In this paper we highlight a set of techniques that recently have been used to establish boundary Harnack inequalities for p-harmonic functions vanishing on a portion of the boundary of a domain which is ‘flat’ in the sense that its boundary is well-approximated by hyperplanes. Moreover, we use these techniques to establish new results concerning boundary Harnack inequalities and the Martin boundary problem for operators of p-Laplace type with variable coefficients in Reifenberg flat domains.

Place, publisher, year, edition, pages
American Mathematical Society (AMS), 2008. Vol. 79, 229-266 p.
Series
Proceedings of Symposia in Pure Mathematics, ISSN 0082-0717 ; 79
Keyword [en]
boundary Harnack inequality, p-harmonic function, A-harmonic function, variable coefficients, Reifenberg flat domain, Martin boundary
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-31120ISBN: 978-0-8218-4424-3 (print)OAI: oai:DiVA.org:umu-31120DiVA: diva2:291048
Available from: 2010-01-29 Created: 2010-01-29 Last updated: 2015-03-16Bibliographically approved

Open Access in DiVA

fulltext(401 kB)48 downloads
File information
File name FULLTEXT01.pdfFile size 401 kBChecksum SHA-512
a37bbc6cd4c97adff0cd3516c1c424307d16912812365df3644d7eb32ae6d671d7bb0dae7ef8751560c8e3375034101fc29bba98c619ae798e0157fd25eb08c1
Type fulltextMimetype application/pdf

Other links

http://www.ms.uky.edu/~john/vcn.pdf

Search in DiVA

By author/editor
Lundström, NiklasNyström, Kaj
By organisation
Department of Mathematics and Mathematical Statistics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 48 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 108 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf